Winning Ways for Your Mathematical Plays: Volume 1 Cover

Winning Ways for Your Mathematical Plays: Volume 1

ISBN/ASIN: 1568811306,9781568811307 | 2001 | English | pdf | 296/290 pages | 18.3 Mb
Publisher: A K Peters/CRC Press | Author: Elwyn R. Berlekamp, John H. Conway, Richard K. Guy | Edition: 2

This classic on games and how to play them intelligently is being re-issued in a new, four volume edition. This book has laid the foundation to a mathematical approach to playing games. The wise authors wield witty words, which wangle wonderfully winning ways. In Volume 1, the authors do the Spade Work, presenting theories and techniques to "dissect" games of varied structures and formats in order to develop winning strategies.

Download:
Winning Ways for Your Mathematical Plays: Volume 1

Category: Science

money back guarantee